# SDR AALA201601069001

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 9,366 hours, 3,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  3L DOOR BOTTLE PRESSS WARNING.  SERVICED 3L EMER EXIT DOOR BOTTLE TO CORRECT PRESS IAW AMM 52-10-00-614-001-A.
